Thread: testicular atrophy
01-27-2005, 03:13 PM #1
My pct is going slowly this this around probably due to my haveing used 1 test cyp very supressive and many mg doseage basis.
I started pct in 18 days from last inject with 40mgs nolva ed for 2 weeks and 100mg clomid.
The third week i dropped my nolva down to 20mg but have kept my clomid the same.
I am running 4 grams Trib ED as well
The problem im having hear is my testicles are still somewhat attrophied they have dropped a little but are still not the plump guys I remember.
If I extend my clomid therapy to 5 or even 6 weeks does anyone see a problem and how likely are they to return with the added weeks?
I am trying to get a hold of some HCG but no luck as of yet.
If I do I was going to try and get 5000IU and do 500IU twice a week for three weeks while continuing the clomid therapy and then see if it helps.
And one see any problems with the HCG further suppressing me?
01-27-2005, 05:11 PM #2
01-27-2005, 06:13 PM #3
01-27-2005, 06:36 PM #4
Yes I know this because it can further supress but if clomid fails then what other option would there be to try and reverse the atrophy?
Of course i would use the nolva and clomid as well for a few weeks after the hcg but who knows maybe they will fully return by the 5 or 6 week.
01-28-2005, 10:23 PM #5
Yep, give it time, that's probably your best bet at this point, esp if you extend the Clomid.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)